Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 123, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 15, 2017, 8:34 PM CDT for 5 counties in Wisconsin. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2017, 8:34 PM CDT (01:34 UTC)
- Expired
- Jul 15, 2017, 9:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 49 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 8:50 PM CDT | TSTM WND DMG | Forest Junction, WI | TREE DOWN. TIME ESTIMATED BY RADAR. |
| Jul 15, 9:20 PM CDT | TSTM WND DMG | New Holstein, WI | TREE DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 5:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.5
The text
As transmitted.
101
WUUS53 KGRB 160134
SVRGRB
WIC009-015-071-087-139-160230-
/O.NEW.KGRB.SV.W.0123.170716T0134Z-170716T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
834 PM CDT SAT JUL 15 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southwestern Brown County in northeastern Wisconsin...
Calumet County in east central Wisconsin...
Eastern Winnebago County in east central Wisconsin...
Southeastern Outagamie County in northeastern Wisconsin...
West central Manitowoc County in east central Wisconsin...
* Until 930 PM CDT.
* At 833 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Bellevue Town to 10 miles north
of Brillion to near Kaukauna to near Little Chute to near Black
Creek, moving south at 30 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near,
Appleton, Kaukauna, Little Chute and Kimberly around 840 PM CDT.
Darboy around 845 PM CDT.
Menasha and High Cliff State Park around 855 PM CDT.
Northern Lake Winnebago around 905 PM CDT.
Brillion around 910 PM CDT.
Chilton around 920 PM CDT.
Oshkosh around 925 PM CDT.
Central Lake Winnebago, Southern Lake Winnebago and St Anna around
930 PM CDT.
Other locations impacted by these severe thunderstorms include
Killsnake Wildlife Area, Mackville, Morrison, Jericho, Reedsville,
Charlesburg, Brothertown, Askeaton, St John and Potter.
People at Sunset Park in Kimberly should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8844 4406 8855 4441 8845 4434 8833
4434 8818 4442 8796 4406 8794 4389 8805
4389 8816 4394 8816 4394 8840 4389 8840
TIME...MOT...LOC 0133Z 009DEG 24KT 4438 8801 4433 8806 4430 8821 4433
8835 4440 8846
HAIL...0.88IN
WIND...70MPH
$$
RDM4 follow-up statements
510
WWUS53 KGRB 160147
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
847 PM CDT SAT JUL 15 2017
WIC009-015-071-087-139-160230-
/O.CON.KGRB.SV.W.0123.000000T0000Z-170716T0230Z/
Brown WI-Calumet WI-Winnebago WI-Outagamie WI-Manitowoc WI-
847 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN BROWN...CALUMET...EASTERN WINNEBAGO...SOUTHEASTERN
OUTAGAMIE AND WEST CENTRAL MANITOWOC COUNTIES...
At 846 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Denmark to near Brillion to near
High Cliff State Park to Darboy, moving south at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Brillion and High Cliff State Park around 855 PM CDT.
Northern Lake Winnebago around 900 PM CDT.
Chilton around 905 PM CDT.
Oshkosh around 915 PM CDT.
Central Lake Winnebago around 920 PM CDT.
St Anna around 925 PM CDT.
Southern Lake Winnebago around 930 PM CDT.
Other locations impacted by these severe thunderstorms include
Killsnake Wildlife Area, Mackville, Morrison, Jericho, Reedsville,
Charlesburg, Brothertown, Askeaton, St John and Potter.
People at Sunset Park in Kimberly should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8844 4406 8855 4438 8844 4433 8832
4433 8816 4435 8796 4406 8794 4389 8805
4389 8816 4394 8816 4394 8840 4389 8840
TIME...MOT...LOC 0146Z 359DEG 29KT 4428 8799 4423 8804 4420 8819 4423
8833 4430 8844
HAIL...0.75IN
WIND...70MPH
$$
RDM742
WWUS53 KGRB 160159
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
859 PM CDT SAT JUL 15 2017
WIC009-087-160208-
/O.CAN.KGRB.SV.W.0123.000000T0000Z-170716T0230Z/
Brown WI-Outagamie WI-
859 PM CDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BROWN AND
SOUTHEASTERN OUTAGAMIE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
northeastern and east central Wisconsin.
LAT...LON 4390 8844 4405 8845 4425 8844 4424 8795
4406 8794 4389 8805 4389 8816 4394 8816
4394 8840 4389 8840
TIME...MOT...LOC 0158Z 009DEG 24KT 4422 8800 4417 8805 4414 8820 4417
8834 4423 8845
$$
WIC015-071-139-160230-
/O.CON.KGRB.SV.W.0123.000000T0000Z-170716T0230Z/
Calumet WI-Winnebago WI-Manitowoc WI-
859 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CALUMET...EASTERN WINNEBAGO AND WEST CENTRAL MANITOWOC
COUNTIES...
At 858 PM CDT, severe thunderstorms were located along a line
extending from 12 miles southwest of Denmark to Brillion to near High
Cliff State Park to near Northern Lake Winnebago to near Menasha,
moving south at 30 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Chilton around 920 PM CDT.
Central Lake Winnebago, St Anna and Southern Lake Winnebago around
930 PM CDT.
Other locations impacted by these severe thunderstorms include
Killsnake Wildlife Area, Jericho, Reedsville, Charlesburg,
Brothertown, St John, Potter, Brant, Quinney and Stockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8844 4405 8845 4425 8844 4424 8795
4406 8794 4389 8805 4389 8816 4394 8816
4394 8840 4389 8840
TIME...MOT...LOC 0158Z 009DEG 24KT 4422 8800 4417 8805 4414 8820 4417
8834 4423 8845
HAIL...0.75IN
WIND...70MPH
$$
RDM793
WWUS53 KGRB 160211
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
911 PM CDT SAT JUL 15 2017
WIC015-071-139-160230-
/O.CON.KGRB.SV.W.0123.000000T0000Z-170716T0230Z/
Calumet WI-Winnebago WI-Manitowoc WI-
911 PM CDT SAT JUL 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CALUMET...SOUTHEASTERN WINNEBAGO AND WEST CENTRAL MANITOWOC
COUNTIES...
At 910 PM CDT, severe thunderstorms were located along a line
extending from near Valders to near St. Nazianz to near Chilton to
near Central Lake Winnebago to near Northern Lake Winnebago, moving
south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
St Anna around 925 PM CDT.
Southern Lake Winnebago around 930 PM CDT.
Other locations impacted by these severe thunderstorms include Brant,
Killsnake Wildlife Area, Quinney, Stockbridge, Jericho, Kloten, New
Holstein, Charlesburg, Brothertown and Collins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. People outside should move
to a shelter, inside a strong building and away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 8844 4405 8845 4417 8844 4415 8795
4406 8794 4389 8805 4389 8816 4394 8816
4394 8840 4389 8840
TIME...MOT...LOC 0210Z 358DEG 29KT 4407 8797 4402 8802 4399 8817 4403
8831 4409 8842
HAIL...<.75IN
WIND...60MPH
$$
RDM532
WWUS53 KGRB 160233
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
933 PM CDT SAT JUL 15 2017
WIC015-071-139-160242-
/O.EXP.KGRB.SV.W.0123.000000T0000Z-170716T0230Z/
Calumet WI-Winnebago WI-Manitowoc WI-
933 PM CDT SAT JUL 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR CALUMET...SOUTHEASTERN
WINNEBAGO AND WEST CENTRAL MANITOWOC COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 100 AM CDT for
east central Wisconsin.
LAT...LON 4390 8844 4405 8845 4417 8844 4415 8795
4406 8794 4389 8805 4389 8816 4394 8816
4394 8840 4389 8840
TIME...MOT...LOC 0232Z 009DEG 24KT 4392 8800 4387 8805 4384 8820 4388
8834 4394 8845
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:16 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 15, 6:16 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 616 PM CDT Sat Jul 15 2017 Updated aviation portion for 00Z TAF issuance .SYNOPSIS... Issued at 229 PM CDT Sat Jul 15 2017 Scattered thunderstorms through this evening, then a couple days of quiet weather. Humid conditions and more thunderstorms will return mid-week. A band of westerlies was located across northeast Canada, flowing around a deep upper low over northern Hudson Bay. Farther south, another fairly amplified band of westerlies stretched across southern Canada and the northern CONUS. Within that branch of the flow, there were troughs along the West Coast and over New England, with a ridge over the Intermountain West. That branch of the flow will amplify a bit more during the next 24 hours and then begin to deamplify as the main features within it become progressive. There will also be some consolidation of the flow across NOAM, with much of Canada becoming dominated by flow around the Hudson Bay upper low. Meanwhile, a lower amplitude flow is forecast to persists across the CONUS from mid-week into the upcoming weekend and beyond. The medium range models have tried that before in the past few weeks, only to have the western ridge/eastern trough pattern reappear. We'll see what happens this time. Air masses moving across the region favor temperatures falling off to a little below normal the next couple days, then warming back to near or above normal for the rest of the forecast period. But temperatures are likely to be held back on days with widespread clouds and convection. At least a couple more humid days are likely mid-week. The area will spend enough time near the main frontal zone lingering near the southern edge of the westerlies to result in above normal precipitation amounts for the period. Totals could end up being quite heavy, depending on the movement of individual convective systems. && .SHORT TERM...Tonight and Sunday Issued at 229 PM CDT Sat Jul 15 2017 The latest RAP analysis and satellite/radar imagery show a cold front stretching from just northwest of Minneapolis to northwest WI early this afternoon. 12z soundings from GRB and MSP indicate a rather stout cap in place across the region, beneath an elevated mixed layer comprised of some very dry air. Will probably take until after 21z for convection to break through the cap, which the mesomodels support as well. Once developed, ml capes upwards of 2000 j/kg and 0-6km bulk shear of 30-35 kts will be supportive of severe thunderstorms capable of producing damaging straight line winds and large hail. The storms should then proceed southeast from north-central WI late this afternoon, into central and northeast WI by early this evening. Besides severe weather potential, forecast also centers on gusty north winds. Tonight...The cold front will continue to move southeast across central and northeast WI during the evening before exiting around midnight. Instability and shear will remain supportive for severe thunderstorms until the front exits, including damaging winds and large hail. Behind the front, north winds will ramp up and will likely become gusty along the Bay and Lake. Scattered to broken cloud cover from north of Lake Superior is expected to reach into northern WI late tonight, though not sure how far south these clouds will make it. Did increase sky cover some though. After a warm and stormy evening, temps to fall into the mid 50s north to mid 60s south. Sunday...High pressure will build in from the north, with winds turning to the northeast. With gusts of 20-25 kts and waves approaching 4ft, will issue a small craft advisory, starting late Saturday night. Should have some scattered to broken clouds through late morning/midday before dry air mixes out the clouds. Temps will be cooler, with highs ranging from the low to mid 70s. .LONG TERM...Sunday Night Through Saturday Issued at 229 PM CDT Sat Jul 15 2017 High pressure across the area will create light winds and mostly clear skies, so temperatures should drop off considerably Sunday night. Patchy fog could also develop, but that will depend partly on the coverage and rainfall amounts from today's late afternoon/evening storms. Not surprisingly given the flattening of the upper flow, models started to offer differing ideas on how quickly convection in the return flow around the high would move into the area. Stayed with the broad-based blend of guidance for PoPs, and that resulted in mainly chance PoPs Tuesday through Thursday. Would like to say we'll be able to add significant detail to those in coming days, but this may wind up being another one of those situations where it's tough to gauge convective evolution more than 12 hours in advance. The overall pattern looks favorable for heavy/excessive rainfall somewhere near or in the forecast area. Will reflect this with more aggressive wording in the HWO. A severe risk could also evolve at some point as well. Even the relatively flat flow on the medium range guidance tilts northwest just enough to drive the main frontal zone south of the area by late in the week, though they also show the return flow developing pretty quickly. There will probably be a dry day in there somewhere--most likely Friday. && .AVIATION...for 00Z TAF Issuance Issued at 616 PM CDT Sat Jul 15 2017 A cold front will move southeast across the area this evening. Showers and thunderstorms will continue to track south along with the front, a storms could become severe and produce damaging winds and large hail. Refined the tempo groups based on the AWIPS time of arrival tool. After the storms exit, winds will shift to the north and become gusty late tonight, especially over the Door Peninsula and along the Lake. Additionally, will likely see sct to bkn low clouds arrive within a cooler airmass from the north. Not sure how widespread they will be late tonight into Sunday morning. Quite possible RHI may turn broken mvfr for short period. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement from Sunday morning through Sunday evening for WIZ050. && SYNOPSIS.......Skowronski SHORT TERM.....MPC LONG TERM......Skowronski AVIATION.......Kurimski
Hazardous weather outlook, Jul 15, 2:23 PM CDT, 6 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 223 PM CDT Sat Jul 15 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 223 PM CDT Sat Jul 15 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected to develop over north-central Wisconsin and shift southeast across the area through this evening. Some of the storms could be severe, producing large hail and damaging winds. The threat of severe storms should end by midnight. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms are possible at times from Tuesday through Thursday. Atmospheric conditions appear favorable for heavy rainfall with the storms, which could result in an increased risk of flooding. A risk for severe storms could also evolve at some point during the mid-week period, though given the expected weather pattern, predicting when and where severe storms might occur is not possible this far in advance. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. LMZ521-522-541>543-161930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 223 PM CDT Sat Jul 15 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms are possible through this evening. Some of the storms could produce strong wind gusts and hail, and pose a significant hazard to boaters on the lake and bay. North winds will become gusty and may become a hazard to small craft late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Saturday North to northeast winds will produce waves hazardous to small craft on the lake and bay Sunday morning into Sunday evening. Thunderstorms are possible at times from Tuesday through Thursday. Humid air returning to the region could also result in dense fog on the lake, which would pose a hazard to boaters at times. MPC/Skowronski
In the hours before
Special weather statement, Jul 15, 7:42 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Green Bay WI
742 PM CDT SAT JUL 15 2017
WIZ031-038-039-074-160130-
Southern Oconto County WI-Shawano WI-Outagamie WI-Brown WI-
742 PM CDT SAT JUL 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BROWN...SOUTH CENTRAL
OCONTO...NORTHEASTERN OUTAGAMIE AND EASTERN SHAWANO COUNTIES UNTIL
830 PM CDT...
At 742 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Oconto to near Pulaski to
10 miles east of Shawano. Movement was south at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Pulaski around 745 PM CDT.
Green Bay around 815 PM CDT.
Bellevue Town around 825 PM CDT.
Other locations impacted by these storms include Little Rapids, Hofa
Park, Rose Lawn, Sobieski, Kunesh, South Chase, Freedom, De Pere,
Lambeau Field and Zachow.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 100 AM CDT for
northeastern Wisconsin.
LAT...LON 4442 8790 4432 8814 4437 8840 4478 8842
4476 8818 4479 8800
TIME...MOT...LOC 0042Z 355DEG 24KT 4476 8806 4470 8818 4475 8838
RDMSpecial weather statement, Jul 15, 7:48 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Green Bay WI
748 PM CDT SAT JUL 15 2017
WIZ022-040-160130-
Kewaunee WI-Door WI-
748 PM CDT SAT JUL 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOOR COUNTY UNTIL 830 PM
CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sturgeon Bay, moving southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sturgeon Bay, Whitefish Bay, Forestville, Clay Banks, Vignes,
Maplewood, Valmy, Institute, Potawatomi State Park and Whitefish
Dunes State Park.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 100 AM CDT for
northeastern Wisconsin.
LAT...LON 4486 8715 4477 8726 4458 8738 4487 8764
4493 8746 4501 8740 4504 8735 4489 8714
TIME...MOT...LOC 0048Z 332DEG 27KT 4482 8741
MPCLocal storm report, Jul 15, 8:15 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
815 PM CDT SAT JUL 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND GST 3 NE SEYMOUR 44.54N 88.29W
07/15/2017 M46 MPH OUTAGAMIE WI TRAINED SPOTTER
ALSO DIME SIZE HAIL
&&
TIMKLocal storm report, Jul 15, 8:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
819 PM CDT SAT JUL 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG HOBART 44.49N 88.16W
07/15/2017 BROWN WI AMATEUR RADIO
4 INCH BRANCH DOWN. ALSO PEA SIZE HAIL.
&&
TIMKLocal storm report, Jul 15, 8:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
824 PM CDT SAT JUL 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST 1 SW ASHWAUBENON 44.45N 88.09W
07/15/2017 M64 MPH BROWN WI ASOS
MEASURED GUST TO 56 KTS AT GRB ASOS.
&&
TIMKLocal storm report, Jul 15, 8:31 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
831 PM CDT SAT JUL 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL HOBART 44.49N 88.16W
07/15/2017 M0.50 INCH BROWN WI NWS EMPLOYEE
SLIGHTLY LARGER THAN HALF INCH HAIL...DIME SIZE
&&
TIMKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:04 PM CDT | Severe Thunderstorm Warning | GRB | Oconto, Shawano | 41 min |
| Jul 15, 7:13 PM CDT | Special Marine Warning | GRB | 62 min | |
| Jul 15, 7:22 PM CDT | Special Weather Statement | GRB | Portage, Waupaca, Waushara | 68 min |
| Jul 15, 7:42 PM CDT | Special Weather Statement | GRB | Brown | 48 min |
| Jul 15, 7:48 PM CDT | Special Weather Statement | GRB | Kewaunee | 42 min |
| Jul 15, 7:56 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 49 min |
| Jul 15, 9:31 PM CDT | Special Weather Statement | GRB | Calumet | 44 min |
| Jul 15, 9:38 PM CDT | Special Weather Statement | GRB | Green Lake | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.